# SDR CA051006003

- Difficulty date: September 5, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Ayres S2R-T660
- Engine: Pwa PT6A65AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO HAVE FLAMED OUT ON FINAL APPROACH RESULTING IN THE AIRCRAFT LANDING SHORT OF THE RUNWAY.  MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED.
